# SDR SWIA2021070959329

- Difficulty date: June 22, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N185SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000600
- Aircraft time: 13,652 hours, 7,945 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Condition: Corroded
- Location: Frms 87-88
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SPLICE BETWEEN FR 87/88HAS CORROSION     (C-CHECK RO 7/7/2021)    LH SPLICE BETWEEN FR 87/88 IS OUT OF LIMITS, NO ALLOWABLE DAMAGE IN AREA REF SRM 51-75-16. REMOVED AND REPLACED LH SPLICE BETWEEN FR 87/88 REF SRM 51-40-08. RESTORED SURFACE PROTECTION REF SRM 51-23-04 AND SRM 51-23-06.
